# SDR WX0A2021121773900

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N330NV
- Make and model: Airbus A319-111
- Aircraft serial: 2786
- Aircraft time: 43,149 hours, 35,206 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Condition: Inoperative
- Location: Aft
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE INOP / REMOVED AND REPLACED BATTERIES IAW AMM25-65-51 OPS CK GOOD"
